# SDR ASAA2014041407486

- Difficulty date: April 14, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 612 hours, 202 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-30311, WHILE ACCOMPLISHING T/C 78273000 ON NR 1 ENG,  ACFT GROUNDED.   FAULT NOT FOUND IN RECENT OR MAINTENANCE HISTORY.  ACCOMPLISHED DEU INPUT MONITOR DISCRETE, NO FAULTS NOTED.  EEC TEST PASSED FOR ALL START POSITION, REF FIM 73-24, TASK 813.
